CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Nicolau Syndrome after Intramuscular Injection: 3 Cases
Seok-Kwun Kim, Tae-Heon Kim, Keun-Cheol Lee
Arch Plast Surg. 2012;39(3):249-252.   Published online May 10, 2012
DOI: https://doi.org/10.5999/aps.2012.39.3.249

Excel Download

Nicolau Syndrome after Intramuscular Injection: 3 Cases
Archives of Plastic Surgery. 2012;39(3):249   Crossref logo
Link1

Nicolau syndrome following intramuscular diclofenac injection: A case report
Dermatologic Therapy. 2008;21:S10-S12   Crossref logo
Link1

Nicolau syndrome after lidocaine injection and cold application: a rare complication of breast core needle biopsy
International Journal of Dermatology. 2010;50(1):78-80   Crossref logo
Link1

BIOAVAILABILITY AFTER INTRAMUSCULAR INJECTION
The Lancet. 1975;305(7901):261   Crossref logo
Link1 Link2

Nicolau syndrome aggravated by cold application after i.m. diclofenac
The Journal of Dermatology. 2007;35(1):18-20   Crossref logo
Link1

Nicolau syndrome after glatiramer acetate injection
Medicina Clínica (English Edition). 2015;145(12):e41   Crossref logo
Link1 Link2

Nicolau syndrome after diclofenac injection
Journal of the European Academy of Dermatology and Venereology. 2007;21(2):   Crossref logo
Link1

Plasma digoxin after parenteral administration Local reaction after intramuscular injection
Clinical Pharmacology & Therapeutics. 1974;16(3part1):430-434   Crossref logo
Link1 Link2

FOUR CASES OF TETANUS FOLLOWING INTRAMUSCULAR INJECTION OF QUININE.
The Lancet. 1927;209(5416):1289-1290   Crossref logo
Link1 Link2

Case report: Nicolau’s syndrome induced by intramuscular vitamin K injection in two extremely low birth weight infants
International Journal of Dermatology. 2010;49(9):1047-1049   Crossref logo
Link1